A residue formula for the fundamental Hochschild 3-cocycle for SUq(2)

Kraehmer, U., Rennie, A. and Senior, R. (2012) A residue formula for the fundamental Hochschild 3-cocycle for SUq(2). Journal of Lie Theory, 22(2), pp. 557-585.

Full text not currently available from Enlighten.

Publisher's URL: http://www.heldermann.de/JLT/JLT22/JLT222/jlt22024.htm


An analogue of a spectral triple over SUq(2) is constructed for which the usual assumption of bounded commutators with the Dirac operator fails. An analytic expression analogous to that for the Hochschild class of the Chern character for spectral triples yields a non-trivial twisted Hochschild 3-cocycle. The problems arising from the unbounded commutators are overcome by defining a residue functional using projections to cut down the Hilbert space.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Kraehmer, Dr Ulrich
Authors: Kraehmer, U., Rennie, A., and Senior, R.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Lie Theory
Journal Abbr.:J. Lie Theory
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record